# SDR VNAA2011102500020

- Difficulty date: October 19, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 18,136 hours, 17,887 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT WING ANTI-ICE AND RIGHT WING ANTI-ICE AMBER CAS MESSAGE EN ROUTE FROM AVP TO CLT.  CREW DIVERTED TO MDT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT AND FOUND RIGHT WING TELESCOPING DUCT HARNESS CONNECTOR SHORTED TO GROUND.  MAINTENANCE REMOVED, CLEANED AND REINSTALLED CONNECTOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
